# SDR ASAA0010195

- Difficulty date: December 30, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 883200312
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, EMERGENCY LIGHT TRANSMITTER INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT TRANSMITTER BATTERY.  LIGHTS OPERATED NORMALLY.  (M)
